1. **NEW Mini Body Light** MBL11 - Orange, Red & Infrared Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice
  2. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  3. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice

End Of My Rope, Very Distraught. Need Hormonal Experts Advice

Discussion in 'Ask For Help or Advice' started by dsw_media, Feb 12, 2018.

  1. dsw_media

    dsw_media Member

    Joined:
    Feb 12, 2018
    Messages:
    7
    Gender:
    Male
    Hey guys,

    Long time lurker, really respect the knowledge of this forum. Specifically the deep hormonal knowledge and information about the mechanisms of actions that lead to physical changes.

    I tried a hair loss supplement called Kevis a few years back and coincidentally developed some symptoms of Cushings syndrome at the same exact time.

    More specifically, severe stretch marks all over my body with little to no weight gain. Im talking 6 inch, half inch wide marks that are deep and purple to this day. It's like the dermal layer of my skin atrophied. I also noticed a redistribution of fat to female areas. I have chunky fat legs with cellulite everywhere, large love handles and a pooch of scarred stretched out stomach skin.

    This all happened inside a period of a few months

    I looked up the ingredients of this hair loss supplement and one of them is Hydroxysteroid Oxidoreductase.

    Now I know that topical steroids cause stretch marks, Just look at people who take prednisone. IS that ingredient truly a topical steroid? Unfortunately the ingredients don't say which specific Hydroxysteroid it is.

    I found one study that states "11b-HSD1 acts predominantly as an oxo-reductase in vivo using NADP(H) as a cofactor to generate cortisol" and I know Cortisol creates dermal atrophy.

    Any ideas? Any help would be appreciated
     
  2. theLaw

    theLaw Member

    Joined:
    Mar 7, 2017
    Messages:
    969
    Gender:
    Male
    Might want to give an overview of your diet + current sups for a more complete picture of your situation.
     
  3. OP
    dsw_media

    dsw_media Member

    Joined:
    Feb 12, 2018
    Messages:
    7
    Gender:
    Male
    Diet is just a normal moderation diet. Mostly pescatarian, lots of carbs.
     
  4. OP
    dsw_media

    dsw_media Member

    Joined:
    Feb 12, 2018
    Messages:
    7
    Gender:
    Male
  5. theLaw

    theLaw Member

    Joined:
    Mar 7, 2017
    Messages:
    969
    Gender:
    Male
    Just a heads-up, you'll need to be much more specific if you want to give a full picture of your situation. "Normal moderation diet" is too vague.

    This should help you get started:

    Cronometer: Track nutrition & count calories
     
  6. tara

    tara Member

    Joined:
    Mar 29, 2014
    Messages:
    9,059
    Gender:
    Female
    +1.
    People with widely differing diets call them 'normal' and 'moderate' - it means many things to many people.
    Which foods and in roughly which quantities you actually eat could be relevant, if you want to tell.
     
  7. OP
    dsw_media

    dsw_media Member

    Joined:
    Feb 12, 2018
    Messages:
    7
    Gender:
    Male
    Yes but what does any of that have to do with the sudden appearance of severe stretch marks around the exact same time I started using a topical Hydroxysteroid? I guess I am asking more of a hormonal question than anything. Does anyone know is Hydroysteroids administered topically cause skin atrophy?
     
  8. tara

    tara Member

    Joined:
    Mar 29, 2014
    Messages:
    9,059
    Gender:
    Female
    Maybe. Both skin issues and hormonal state can be related to a lot of things, amongst other things, including whether your body is getting all it's nutritional needs met. If there have been particular stresses, then those needs might change at times.
    Certainly some hormonal imbalances can be related to diet, and can be modified by modifying diet. Many here have experienced that.
    So can some skin issues, sometimes.
     
  9. tara

    tara Member

    Joined:
    Mar 29, 2014
    Messages:
    9,059
    Gender:
    Female
    I don't know anything about that particular formulation.
    I know some topical steroidal creams are known to contribute to skin atrophy.
     
  10. tara

    tara Member

    Joined:
    Mar 29, 2014
    Messages:
    9,059
    Gender:
    Female
    Anything that contributes to chronically elevated cortisol might contribute to skin atrophy.
    Skin and connective tissue (I think visible cellulite issues might be a weakness in connective tissue?) need generous amounts of some particular nutrients to repair. I don't know all of it, but I know vit-C is necessary, and I think the amino acids in collagen/gelatin are useful. Also, sufficient overall protein intake and sufficient energy intake. More of both can be needed to heal. I don't know the details, but i'd expect that getting adequate fat-soluble vitamins would be important. I think there may have been some reports of forum members making a different to scarring, but I can't remember the details - you could try searching. The skin has a whole has rapid turnover, so is quite demanding of nutrients.

    Anything else that might be putting the breaks on the general metabolism can impede repair and healing, and show up issues in various places. Diet can be part of that. So can other physical needs: eg, are you getting regular sunlight on your skin?
     
  11. Hairfedup

    Hairfedup Member

    Joined:
    Dec 3, 2017
    Messages:
    125
    Gender:
    Male
    I woke up with stretchmarks literally, red+purple welts on either side of my belly button and on my obliques age 19. Interestingly that's when I started balding...there is definitely a connection. And no I was on no supps or anything of that sort.
     
  12. tara

    tara Member

    Joined:
    Mar 29, 2014
    Messages:
    9,059
    Gender:
    Female
    [Deleted. Sorry, thought it was OP I was replying to.]
     
  13. Constatine

    Constatine Member

    Joined:
    Sep 28, 2016
    Messages:
    1,519
    Gender:
    Male
    The herb ashwagandha is a powerful cortisol inhibitor. Not everyone does well with it but its worth a try. Its also androgenic and anabolic so it should help with your fat distribution issues.
    A diet high in protein and especially collagen proteins can help with skin issues. I hope your not still taking the stuff.
     
  14. Hairfedup

    Hairfedup Member

    Joined:
    Dec 3, 2017
    Messages:
    125
    Gender:
    Male
    Lol its ok. I was just putting my experience out there. I definitely don't have Cushing's or anything like that.
     
  15. Hairfedup

    Hairfedup Member

    Joined:
    Dec 3, 2017
    Messages:
    125
    Gender:
    Male
    Drawbacks of using ashwagandha?
     
  16. marikay

    marikay Member

    Joined:
    Nov 22, 2013
    Messages:
    539
    Gender:
    Female
    Hi. Vitamin E oil helps wonderfully with stretch marks from pregnancy. I might also work for you.
     
  17. OP
    dsw_media

    dsw_media Member

    Joined:
    Feb 12, 2018
    Messages:
    7
    Gender:
    Male
    Thanks guys

    What sort of diet choices and supplements specifically are perfect for Collagen synthesis? Have any of you noticed Dermal thickening with certain diet choices?


    How truly severe do these look compared to normal?
    Imgur: The magic of the Internet
     
  18. Constatine

    Constatine Member

    Joined:
    Sep 28, 2016
    Messages:
    1,519
    Gender:
    Male
    It raises serotonin so if your prone to migraines it can be a trigger. Its also a strong gaba agonist (which is why a lot of people use it) so it's very calming. But people often report (and I myself have found) that after a while of using it you just stop caring about stuff. Or rather you have zero anxiety and thus no motivation.
     
  19. OP
    dsw_media

    dsw_media Member

    Joined:
    Feb 12, 2018
    Messages:
    7
    Gender:
    Male
  20. OP
    dsw_media

    dsw_media Member

    Joined:
    Feb 12, 2018
    Messages:
    7
    Gender:
    Male
    :( makes me want to die so disgusting
     

    Attached Files:

Loading...